MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 8FR 3ML CATH W/5ML STER WATER

MEDLINE INDUSTRIES, LP MEDLINE; 8FR 3ML CATH W/5ML STER WATER
Catalog Number URO2S0803K
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on 2/12/2026, there was an order placed by the pa to remove a foley.5ml of saline was removed from the balloon, but resistance was felt when trying to remove the catheter.Physicians were paged.A cystogram was ordered which was normal.The patient was encouraged to ambulate and let gravity assist with catheter dislodgement.At approximately 1830, the catheter finally fell out while the patient was ambulating.Upon inspection of the catheter, all parts/pieces were intact, but there was cuffing noted at the area of the balloon.No bleeding or abnormal discharge from patient.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 2/12/2026, there was an order placed by the pa to remove a foley.5ml of saline was removed from the balloon, but resistance was felt when trying to remove the catheter.
 
Additional Manufacturer Narrative
Updated h6- c.

Brand Name
MEDLINE
Common Device Name
8FR 3ML CATH W/5ML STER WATER
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
MDR Report Key24802679
Report Number1417592-2026-00377
Device Sequence Number9944710
Product Code OHR
UDI-Device Identifier10888277561298
UDI-Public10888277561298
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO2S0803K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown